Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on continuity of semigroups of maps


Author: Paul R. Chernoff
Journal: Proc. Amer. Math. Soc. 53 (1975), 318-320
MSC: Primary 58D99; Secondary 47D05
MathSciNet review: 0448406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a separately continuous semigroup of transformations on Hilbert space which fails to be jointly continuous at $ t = 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58D99, 47D05

Retrieve articles in all journals with MSC: 58D99, 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0448406-4
Article copyright: © Copyright 1975 American Mathematical Society